| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
02/25/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
(b)(4).The product was not returned to neuropace for analysis.
Event or Problem Description
On (b)(6) 2026, the patient was implanted with an rns system (neurostimulator and two thalamus depth leads).On 2/25/2026, npce was informed that the patient had passed away.Per the surgeon - the patient suffered a large postoperative subdural hematoma and clinical recognition was delayed due to his poor baseline neurologic status along with baseline anisocoria.Once recognized it was urgently surgically evacuated but unfortunately, he suffered from severe ischemic injury related to the mass effect and the family ultimately opted for comfort measures only.This was a surgical complication due to bleeding from i believe a bridging vein that was put on stretch during electrode placement.I do not feel that this was any device issue.